# SDR AALA201901289055

- Difficulty date: January 3, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 54,944 hours, 26,434 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Part number: D5757032200200
- Part serial: A6306
- Condition: Corroded
- Location: Rt Wing Te Flap
- Part time: 30,616 hours, 20,017 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE RIGHT WING INBOARD TRAILING EDGE FLAP INTERCONNECTING STRUT. REPLACED THE INTERCONNECTING STRUT IAW AMM 27-51-44-400-001-A.
